Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Totally ordered $D$-class decompositions


Authors: K. H. Hofmann and P. S. Mostert
Journal: Bull. Amer. Math. Soc. 70 (1964), 765-771
MathSciNet review: 0167961
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1964-11231-3